Bulletin of the American Mathematical Society

Locally prime arcs with finite penetration index

J. McPherson and Geoffrey Hemion

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 531-534.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535535

Mathematical Reviews number (MathSciNet)
MR0331364

Zentralblatt MATH identifier
0283.55001

Subjects
Primary: 55A30

Citation

McPherson, J.; Hemion, Geoffrey. Locally prime arcs with finite penetration index. Bull. Amer. Math. Soc. 80 (1974), no. 3, 531--534. https://projecteuclid.org/euclid.bams/1183535535


Export citation

References

  • 1. W. R. Alford and B. J. Ball, Some almost polyhedral wild arcs, Duke Math. J. 30 (1963), 33-38. MR 26 #1858.
  • 2. B. J. Ball, Penetration indices and applications, Topology of 3-Manifolds and Related Topics (Proc. Univ. of Georgia Inst., 1961), Prentice-Hall, Englewood Cliffs, N.J., 1962, pp. 37-39. MR 25 #4506.
  • 3. R. H. Fox, On shape, Fund. Math. 74 (1972), no. 1, 47-71. MR 45 #5973.
  • 4. R. H. Fox and E. Artin, Some wild cells and spheres in three-dimensional space, Ann. of Math. (2) 49 (1948), 979-990. MR 10, 317.
  • 5. R. H. Fox and O. G. Harrold, The Wilder arcs, Topology of 3-Manifolds and Related Topics (Proc. Univ. of Georgia Inst., 1961), Prentice-Hall, Englewood Cliffs, N.J., 1962, pp. 184-187. MR 25 #3519.
  • 6. W. Haken, Some results on surfaces in 3-manifolds, Studies in Modern Topology, Math. Assoc. Amer, (distributed by Prentice-Hall, Englewood Cliffs, N.J.), 1968, pp. 39-98. MR 36 #7118.
  • 7. S. J. Lomonaco, An algebraic theory of local knottedness. I, Trans. Amer. Math. Soc. 129 (1967), 322-343. MR 36 #877.
  • 8. S. J. Lomonaco, Uncountably many mildly wild non-Wilder arcs, Proc. Amer. Math. Soc. 19 (1968), 895-898. MR 37 #2199.
  • 9. G. G. Miller, Locally knotted one-dimensional manifolds in three-space, University of Victoria, Report No. 53.
  • 10. H. Schubert, Die eindeutige Zerlegbarkeit eines Knotens in Primknoten, S.-B. Heidelberger Akad. Wiss. Math. Nat. Kl. 1949, no. 3, 57-104. MR 11, 196.